Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Recursively Enumerable Degrees are Dense

Gerald E. Sacks
Annals of Mathematics
Second Series, Vol. 80, No. 2 (Sep., 1964), pp. 300-312
Published by: Annals of Mathematics
DOI: 10.2307/1970393
Stable URL: http://www.jstor.org/stable/1970393
Page Count: 13
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Recursively Enumerable Degrees are Dense
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[300]
    [300]
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312